MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INSIGNIA; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

ALPHATEC SPINE, INC. INSIGNIA; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 436-0234;126-PRO-08141207-S
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, a patient underwent a 2-level anterior cervical discectomy and fusion procedure.At the 6-week postoperative visit, a radiograph revealed a screw backout at the inferior level, along with subsidence of the cage at c6-c7.Revision surgery is planned.
 
Additional Manufacturer Narrative
The implant remains in the patient.Revision surgery is planned.The identifying lot number was not provided; therefore, a review of the device history record could not be conducted.A postoperative radiograph image was provided which confirm the event.Based on the information provided, a root cause could not be determined.If additional information, a supplemental report will be filed accordingly.

Brand Name
INSIGNIA
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key17135961
Report Number2027467-2023-00037
Device Sequence Number6021241
Product Code KWQ
UDI-Device Identifier00190376416267
UDI-Public(01)00190376491059;(01)00190376416267
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K213443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number436-0234;126-PRO-08141207-S
Device Catalogue Number436-0234;126-PRO-08141207-S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown